# SDR AALA970143

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Right Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT TRUNNION HAS CORROSION ON FORWARD AND AFT LUGS, ON FORWARD AND AFT AND CENTER BORE.  REPLACED ALL SURFACES PER SRM 57-20-00 PAGE 72 AND COMPLETED CORROSION REPAIR PER SRM 51-21-00 VOL II.  (M)
